EconPapers    
Economics at your fingertips  
 

New conditions for the existence of Radner equilibrium with infinitely many states

Bogdan Klishchuk

Journal of Mathematical Economics, 2015, vol. 61, issue C, 67-73

Abstract: In atomless differential information economies, equilibria are known not to exist prevalently even when agents are risk averse expected utility maximizers. The notion of prevalence involves essentially picking an economy at random. In this paper, however, we establish existence results with economically meaningful assumptions on the information structure. We obtain existence when agents have independent information, and also when the total endowment of the economy is common knowledge.

Keywords: Differential information; Asymmetric information; Independent information; Common knowledge; No-trade theorems; Competitive equilibrium (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406815000944
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:61:y:2015:i:c:p:67-73

DOI: 10.1016/j.jmateco.2015.08.003

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:61:y:2015:i:c:p:67-73